# SDR CA010115007

- Difficulty date: November 23, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Airbus A340-313
- Aircraft time: 7,503 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Component: Flap, Airbus, A340313
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRONIC CENTRALIZED AIRCRAFT MONITORING MESSAGE FLIGHT CONTROL FLAP FAULT DURING LANDING.FLAPLESS LANDING. SYSTEM RESET, FLAPS NR1 & NR2 RESET AND OPERATION CHECKED CARRIED OUT, SERVICEABLE.
